Alert archive / Oregon / High Wind Warnings in 2010
High Wind Warning 15, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Jan 20, 2010, 10:25 AM PST for Curry County, Oregon. It took effect at Jan 20, 2010, 4:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2010, 10:25 AM PST (18:25 UTC)
- In effect from
- Jan 20, 2010, 4:00 PM PST
- Expired
- Jan 21, 2010, 3:28 AM PST
- In force
- 11 hr
- Issued by
- NWS Medford, OR
County Curry County, OR
The radar
The Medford radar (KMAX), 130 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 6.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265 WWUS76 KMFR 201825 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1025 AM PST WED JAN 20 2010 ORZ022-210230- /O.NEW.KMFR.HW.W.0015.100121T0000Z-100121T1200Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 1025 AM PST WED JAN 20 2010 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY. * TIMING: WINDS WILL GRADUALLY INCREASE THROUGH THE EVENING AND PEAK AT 35 TO 40 MPH WITH GUSTS AROUND 55 MPH TONIGHT. * WINDS: SOUTH WINDS 35 TO 45 MPH WITH GUSTS AROUND 55 MPH ARE EXPECTED WITH HIGHEST WINDS ON THE IMMEDIATE COASTLINE. * IMPACTS: SOUTH FACING STRUCTURES WILL BE MOST AFFECTED BY THE HIGH WINDS. WINDS MAY CAUSE POWER INTERRUPTIONS DUE TO FALLEN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-ORZ024-026-210230- /O.CON.KMFR.WI.Y.0008.000000T0000Z-100121T1200Z/ CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...GRANTS PASS...MEDFORD... ASHLAND 1025 AM PST WED JAN 20 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. * ANOTHER LOW PRESSURE SYSTEM WILL CAUSE WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH TODAY. THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND WILL DECREASE TONIGHT. * THE I-5 CORRIDOR FROM WEED TO ASHLAND AND MEDFORD WILL BE MOST IMPACTED BY THESE WINDS. WINDS MAY CAUSE POWER DISRUPTIONS DUE TO FALLEN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SK
4 follow-up statements
045 WWUS76 KMFR 201902 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 1101 AM PST WED JAN 20 2010 ORZ022-210330- /O.COR.KMFR.HW.W.0015.100121T0000Z-100121T1200Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 1101 AM PST WED JAN 20 2010 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY. * TIMING: WINDS WILL GRADUALLY INCREASE THROUGH THE EVENING AND PEAK AT 35 TO 45 MPH WITH GUSTS AROUND 55 MPH LATE TONIGHT. * WINDS: SOUTH WINDS 35 TO 45 MPH WITH GUSTS AROUND 55 MPH ARE EXPECTED WITH HIGHEST WINDS ON THE IMMEDIATE COASTLINE. * IMPACTS: SOUTH FACING STRUCTURES WILL BE MOST AFFECTED BY THE HIGH WINDS. WINDS MAY CAUSE POWER INTERRUPTIONS DUE TO FALLEN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-ORZ024-026-210330- /O.CON.KMFR.WI.Y.0008.000000T0000Z-100121T1200Z/ CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...GRANTS PASS...MEDFORD... ASHLAND 1101 AM PST WED JAN 20 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. * ANOTHER LOW PRESSURE SYSTEM WILL CAUSE WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH TODAY. THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND WILL DECREASE TONIGHT. * THE I-5 CORRIDOR FROM WEED TO ASHLAND AND MEDFORD WILL BE MOST IMPACTED BY THESE WINDS. WINDS MAY CAUSE POWER DISRUPTIONS DUE TO FALLEN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SK
140 WWUS76 KMFR 210031 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 431 PM PST WED JAN 20 2010 CAZ081-ORZ024-026-210145- /O.CAN.KMFR.WI.Y.0008.000000T0000Z-100121T1200Z/ CENTRAL SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...GRANTS PASS...MEDFORD... ASHLAND 431 PM PST WED JAN 20 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. SOUTH TO SOUTHEAST WINDS OF 15 TO 25 MPH WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE EVENING. $$ ORZ022-210845- /O.CON.KMFR.HW.W.0015.000000T0000Z-100121T1200Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 431 PM PST WED JAN 20 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. * TIMING: WINDS WILL GRADUALLY INCREASE THROUGH THE EVENING AND PEAK AT 30 TO 40 MPH WITH GUSTS AROUND 60 MPH LATE TONIGHT. * WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED WITH HIGHEST WINDS ON THE IMMEDIATE COASTLINE. * IMPACTS: SOUTH FACING STRUCTURES WILL BE MOST AFFECTED BY THE HIGH WINDS. WINDS MAY CAUSE POWER INTERRUPTIONS DUE TO FALLEN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ SVEN
746 WWUS76 KMFR 210852 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1252 AM PST THU JAN 21 2010 ORZ022-211200- /O.CON.KMFR.HW.W.0015.000000T0000Z-100121T1200Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 1252 AM PST THU JAN 21 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * WINDS: SOUTH WINDS 25 TO 40 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED WITH HIGHEST WINDS ON THE IMMEDIATE COASTLINE. * IMPACTS: SOUTH FACING STRUCTURES WILL BE MOST AFFECTED BY THE HIGH WINDS. WINDS MAY CAUSE POWER INTERRUPTIONS DUE TO FALLEN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ STAVISH
738 WWUS76 KMFR 211128 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 328 AM PST THU JAN 21 2010 ORZ022-211230- /O.CAN.KMFR.HW.W.0015.000000T0000Z-100121T1200Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 328 AM PST THU JAN 21 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. STRONG LOW PRESSURE OVER THE COASTAL WATERS WILL MOVE NORTH FROM THE REGION THROUGH THE MORNING. GUSTY SOUTH WINDS TO 45 MPH WILL EASE BY LATE MORNING. $$ STAVISH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Jan 20, 9:00 AM PST, 1 hour 25 minutes earlier.
Area forecast discussion, Jan 20, 9:00 AM PST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
900 AM PST WED JAN 20 2010
.DISCUSSION...INTENSE OCCLUDED LOW PRESSURE SYSTEM IS IMPACTING CALIFORNIA
TODAY...AND SISKIYOU COUNTY WILL BE AFFECTED BY SIGNIFICANT
PRECIPITATION DURING THE NEXT 18 TO 24 HOURS. SNOW LEVEL WILL BE
AROUND 3500 FEET TODAY BUT WILL BE CLOSELY MONITORED TO POSSIBLY
LOWER WORDING TO 3000 FEET WITH RECENT OBSERVATIONS...AND 1 TO 2 FEET OF SNOW
IS EXPECTED IN AND AROUND MOUNT SHASTA. TIME HEIGHT CROSS SECTIONS
HIGHLIGHT THE ENHANCED DENDRITIC GROWTH NEAR MOUNT SHASTA BETWEEN
LATE MORNING AND LATE AFTERNOON...SO THIS LOOKS LIKE THE TIME FOR
HEAVIEST SNOWFALL. FOCUS TODAY WILL BE ON SNOW AMOUNTS...WINDS IN
JACKSON AND JOSEPHINE COUNTIES...AND ALSO STRONG WINDS IN CURRY
AND COOS COUNTIES...ESPECIALLY CURRY COUNTY. OFFSHORE FLOW IS LIMITING
WINDSPEEDS TO AROUND 20 TO 30 MPH NOW ALONG SOUTHERN OREGON
COAST...BUT INCREASING WINDS AT BUOY 27 OFF NORTHERN CALIFORNIA
COAST IS NOTED AND CURRY COUNTY WILL BE MONITORED FOR POSSIBLE
HIGH WIND CRITERIA OR JUST UNDER. ROGUE VALLEY WINDS WILL LIKELY
MATCH WIND SPEEDS OF YESTERDAY AS LOW CENTER ACTUALLY MOVES CLOSER
TO COAST THAN THE LOW 24 HOURS AGO...SO 50 MPH GUSTS ARE NOT OUT
OF THE QUESTION FOR MEDFORD. NAM SUGGESTS QUIETER WEATHER PATTERN
THURSDAY NIGHT WITH A WEAK SHORTWAVE AND ASSOCIATED LIGHT
PRECIPITATION AFFECTING AREAS EAST OF CASCADES FRIDAY NIGHT. GFS
IS MORE ROBUST WITH CENTRAL CALIFORNIA LOW PRESSURE...BRINGING
PRECIPITATION INTO NORTHERN CALIFORNIA AGAIN LATE THURSDAY NIGHT.
WILL LIKELY TAKE A BLEND OF THE TWO FOR OFFICIAL FORECAST.
&&
.AVIATION...VERY GUSTY WINDS WILL IMPACT ROGUE VALLEY AND COASTAL
TERMINALS TODAY THROUGH TONIGHT. AIRPORT WEATHER WARNING AT MFR
HIGHLIGHTS THIS. VERY LOW ALTIMETERS ARE ALSO NOTED FOR TODAY AS
DEEP LOW MOVES ALONG COAST. MOUNTAIN OBSCURATION WILL AFFECT MOST
TERRAIN...AND IFR CEILINGS AND VISIBILITY WILL BE PRIMARILY OVER
SISKIYOU COUNTY WITH SNOW AROUND 3500 FEET AND ABOVE WITH RAIN AT
LOWER ELEVATIONS AS NORTHERN CALIFORNIA IS SIGNIFICANTLY IMPACTED BY
APPROACHING LOW. EAST SIDE TERMINALS WILL LIKELY RECEIVE
SNOWFALL...REDUCED VISIBILITIES...AND LOWERED CEILINGS LATE
AFTERNOON INTO THE EVENING.
&&
.PREV DISCUSSION... /ISSUED 322 AM PST WED JAN 20 2010/
DISCUSSION...INFRARED SATELLITE EARLY THIS MORNING IS SHOWING
THE NEXT SIGNIFICANT WAVE COMING NORTHWARD FROM OFF THE NORTHERN
CALIFORNIA COAST. THERE ARE 3 DIFFERENT SURFACE LOWS SOUTH OR
ALONG 40N FROM THE COAST TO 135W...THE FIRST OF WHICH IS LIFTING
NORTH TO 40N NEAR 127W AS OF 230 AM PST. LIGHTNING IS OBSERVED
NEAR THIS LOW. WE'VE DECIDED TO MAINLY FOLLOW THE NAM12 FOR
GUIDANCE ON THIS SERIES OF LOWS OVER THE NEXT 24 HOURS. IT DID
BEST ON 00Z INITIALIZATION AND HAS A CONSISTENT FORECAST AS OF
06Z. THE FIST LOW WILL WRAP NORTH JUST BEYOND OUR OUTER COASTAL
WATERS THIS MORNING DURING WHICH TIME WE'LL HAVE INCREASING WINDS
ACROSS JUST ABOUT EVERYWHERE IN THE CWA...BUT STRONGEST ACROSS THE
COASTAL WATERS AND IMMEDIATE COAST AND COAST RANGE. WE DECIDED TO
CANCEL THE HIGH WIND WATCH AND SHOOT FOR WINDS JUST BELOW WARNING
CRITERIA AS THE NAM ADVERTISES MAINLY AN OFFSHORE COMPONENT TO THE
WINDS AND WITH FAIR INSTABILITY COMING IN...THIS SPELLS LESS THAN
IDEAL BARRIER JET CONDITIONS. IT LOOKS LIKE THE IMMEDIATE
HEADLANDS AND CAPES COULD SEE SOME GUSTS AROUND 50 KTS...BUT WE'D
LIKE TO SEE MORE OF A THREAT TO ELEVATE THE WATCH TO A WARNING.
THE INITIAL LOW WILL WRAP NORTHWARD THIS AFTERNOON...FOLLOWED BY A
DUMBBELLING OF THE TRAILING AND WEAKENING LOW/S INTO THE COAST
LATER TONIGHT INTO THURSDAY MORNING. AGAIN...WE'RE EXPECTING
FAIRLY WINDY CONDITIONS WITH THIS SECOND WAVE...BUT AGAIN WE'RE
SHOOTING FOR JUST BELOW WARNING CRITERIA WITH FAIR INSTABILITY AND
AN OFFSHORE OR DUE SOUTH COMPONENT. WITH THE INSTABILITY AT THE
COAST COMES A THUNDER THREAT TODAY AND TONIGHT...SO HIGHER
LOCALIZED THUNDERSTORM INDUCED WIND GUSTS ARE POSSIBLE.
THE WINDS INLAND TODAY ARE EXPECTED TO INCREASE AGAIN IN THE
ROGUE VALLEY AND SHASTA VALLEYS...AND ACROSS THE HIGHER TERRAIN
AND EAST SIDE AS WELL. THE WIND ADVISORIES HAVE BEEN PUSHED UP TO
START THIS MORNING. GUSTS OF 50 MPH ARE POSSIBLE. CONFIDENCE IS
LEAST IN THE ILLINOIS VALLEY WHERE CHANNELING TENDS NOT TO OCCUR
AS IDEALLY AS IN JACKSON COUNTY UNDER THIS PATTERN...BUT LOCALIZED
AREAS AND HIGHER TERRAIN WILL LIKELY SEE SOME WIND THERE.
THE HEAVY SNOW FOR THE SHASTA REGION WILL CONTINUE. AFTER A SHORT
BREAK IN THE OVERNIGHT HOURS...WE'LL SEE RATES INCREASING AGAIN
THIS MORNING AND CONTINUING OVER THE NEXT 24 HOURS. UP TO AN
ADDITIONAL 2 FEET WITH LOCALLY HIGHER AMOUNTS ARE LIKELY. WE'VE
ALSO ISSUED A SNOW ADVISORY FOR MODOC COUNTY THIS AFTERNOON AND
EVENING AS PRECIP SHOULD SPREAD EAST THROUGH THE REGION WITH THE
PASSING STRONG SHORT WAVE.
THURSDAY THROUGH LATER FRIDAY ACTIVITY WILL DECREASE QUITE A BIT...
BUT SOME RAIN/SNOW THREATS REMAIN WITH DECREASING SNOW LEVELS AS
THE COLD UPPER LOW CREEPS IN. AFTER A QUIET PERIOD SATURDAY...
ANOTHER STORM LOOKS TO ROLL THROUGH THE N PACIFIC SUNDAY. STAVISH
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF WARNING UNTIL 10 AM PST THIS MORNING FOR ORZ021-ORZ022.
WIND ADVISORY UNTIL 4 AM PST THURSDAY FOR ORZ024-ORZ026.
WINTER STORM WARNING UNTIL 4 AM PST THURSDAY FOR .
CA...WIND ADVISORY UNTIL 4 AM PST THURSDAY FOR CAZ081.
WINTER STORM WARNING UNTIL 4 AM PST THURSDAY FOR CAZ080-CAZ082-
CAZ083.
WINTER WEATHER ADVISORY UNTIL 4 AM PST THURSDAY FOR CAZ081.
WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ085.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 AM
PST THIS MORNING FOR PZZ356-PZZ370-PZZ376.
GALE WARNING UNTIL 4 AM PST THURSDAY FOR PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST THURSDAY FOR PZZ350-
PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM PST THIS AFTERNOON FOR
PZZ350.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY FOR
PZZ350.
SKHazardous weather outlook, Jan 20, 4:19 AM PST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 419 AM PST WED JAN 20 2010 ORZ021-022-211200- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 419 AM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH SURF WARNING IS IN EFFECT UNTIL 10 AM PST. SEE WEATHER MESSAGE...PDXCFWMFR...FOR SPECIFIC DETAILS. SOUTH TO SOUTHEAST WINDS COULD ALSO GUST TO 45 TO 55 MPH TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-211200- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 419 AM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING FOR HEAVY SNOW IS IN EFFECT FOR THE REST OF WEDNESDAY. SEE WEATHER MESSAGE...PDXWSWMFR...FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE WINTER STORM WARNING FOR HEAVY SNOW IS IN EFFECT UNTIL 4 AM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-082-211200- WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- 419 AM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING FOR HEAVY SNOW FOR ELEVATIONS ABOVE 3500 FEET IS IN EFFECT FOR THE REST OF WEDNESDAY. SEE WEATHER MESSAGE...PDXWSWMFR...FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE WINTER STORM WARNING FOR HEAVY SNOW FOR ELEVATIONS ABOVE 3500 FEET IS IN EFFECT UNTIL 4 AM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-211200- MODOC COUNTY- 419 AM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM 10 AM PST TO 10 PM PST. SEE WEATHER MESSAGE...PDXWSWMFR...FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-211200- CENTRAL SISKIYOU COUNTY- 419 AM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW FOR ELEVATIONS ABOVE 3500 FEET IS IN EFFECT FOR THE REST OF WEDNESDAY. SEE WEATHER MESSAGE...PDXWSWMFR...FOR SPECIFIC DETAILS. A WIND ADVISORY WILL BE IN EFFECT FOR THE REST OF WEDNESDAY BEGINNING AT 7 AM PST. SEE WEATHER MESSAGE...PDXNPWMFR...FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE WINTER WEATHER ADVISORY FOR SNOW FOR ELEVATIONS ABOVE 3500 FEET IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE WIND ADVISORY WILL BE IN EFFECT UNTIL 4 AM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-026-211200- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 419 AM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY WILL BE IN EFFECT FOR THE REST OF WEDNESDAY BEGINNING AT 7 AM PST. SEE WEATHER MESSAGE...PDXNPWMFR...FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE WIND ADVISORY WILL BE IN EFFECT UNTIL 4 AM PST THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KS
In the hours before
Local storm report, Jan 20, 5:27 AM PST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
527 AM PST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM HEAVY RAIN 4 NE GOLD BEACH 42.45N 124.37W
01/20/2010 M2.43 INCH CURRY OR TRAINED SPOTTER
24 HOUR PERIOD
&&
SUGDENLocal storm report, Jan 20, 7:57 AM PST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
757 AM PST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM NON-TSTM WND GST 5 WNW GRANTS PASS 42.47N 123.41W
01/20/2010 M38 MPH JOSEPHINE OR TRAINED SPOTTER
38 MPH WIND GUST
&&
KEENELocal storm report, Jan 20, 8:12 AM PST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
812 AM PST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM NON-TSTM WND GST 2 NE ASHLAND 42.21N 122.67W
01/20/2010 M40.00 MPH JACKSON OR TRAINED SPOTTER
&&
WOODHEADLocal storm report, Jan 20, 9:06 AM PST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
906 AM PST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HEAVY SNOW MOUNT SHASTA 41.32N 122.32W
01/20/2010 M20.0 INCH SISKIYOU CA CO-OP OBSERVER
25 HOUR ACCUMULATION ENDING AT 900AM
&&
BUNKERLocal storm report, Jan 20, 9:35 AM PST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
935 AM PST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY SNOW 6 NW MOUNT SHASTA 41.38N 122.39W
01/20/2010 M12.0 INCH SISKIYOU CA TRAINED SPOTTER
15 HOUR ACCUMULATION ENDING AT 9AM.
&&
BUNKERLocal storm report, Jan 20, 10:23 AM PST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1023 AM PST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM HEAVY SNOW MCCLOUD 41.25N 122.14W
01/20/2010 M11.0 INCH SISKIYOU CA CO-OP OBSERVER
24 HOUR ACCUMULATION ENDING AT 8AM
&&
BUNKERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 9:43 AM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 25 hr |
Nearby
High Wind Warnings in Oregon, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.